Stability and the continuum limit of the spin-polarized Thomas-Fermi-Dirac-von Weizsäcker model

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • E, W; Lu, J

Published Date

  • November 2012

Published In

Volume / Issue

  • 53 / 11

Start / End Page

  • 115615 - 115615

Published By

Electronic International Standard Serial Number (EISSN)

  • 1089-7658

International Standard Serial Number (ISSN)

  • 0022-2488

Digital Object Identifier (DOI)

  • 10.1063/1.4755952

Language

  • en